메뉴 건너뛰기




Volumn 201, Issue , 2010, Pages

A dually flat structure on the space of escort distributions

Author keywords

[No Author keywords available]

Indexed keywords

CONFORMAL MAPPING; GEOMETRY; PROBABILITY;

EID: 77950472558     PISSN: 17426588     EISSN: 17426596     Source Type: Conference Proceeding    
DOI: 10.1088/1742-6596/201/1/012012     Document Type: Conference Paper
Times cited : (28)

References (22)
  • 4
    • 84972567325 scopus 로고
    • Geometry of minimum contrast
    • Eguchi S 1992 Geometry of minimum contrast Hiroshima Math. J. 23 631-47
    • (1992) Hiroshima Math. J. , vol.23 , pp. 631-647
    • Eguchi, S.1
  • 5
    • 51249177151 scopus 로고
    • Dual connections and affine geometry
    • Kurose T 1990 Dual Connections and Affine Geometry Math. Z. 203 115-21
    • (1990) Math. Z. , vol.203 , pp. 115-121
    • Kurose, T.1
  • 6
    • 84972560524 scopus 로고
    • On the Divergence of 1-conformally Flat Statistical Manifolds
    • Kurose T 1994 On the Divergence of 1-conformally Flat Statistical Manifolds Thoku Math. J. 46 427-33
    • (1994) Thoku Math. J. , vol.46 , pp. 427-433
    • Kurose, T.1
  • 7
    • 67649963569 scopus 로고    scopus 로고
    • Conformal-projective geometry of statistical manifolds
    • Kurose T 2002 Conformal-projective geometry of statistical manifolds Interdiscip. Inform. Sci. 8 89-100
    • (2002) Interdiscip. Inform. Sci. , vol.8 , pp. 89-100
    • Kurose, T.1
  • 10
    • 0347870497 scopus 로고    scopus 로고
    • Geometry of contrast functions and conformal geometry
    • Matsuzoe H 1999 Geometry of contrast functions and conformal geometry Hiroshima Math. J. 29 175-91
    • (1999) Hiroshima Math. J. , vol.29 , pp. 175-191
    • Matsuzoe, H.1
  • 11
    • 33751099565 scopus 로고    scopus 로고
    • Equiaffine structures on statistical manifolds and Bayesian statistics
    • DOI 10.1016/j.difgeo.2006.02.003, PII S0926224506000180
    • Matsuzoe H, Takeuchi J and Amari S-I 2006 Equiaffine structures on statistical manifolds and Bayesian statistics Differ. Geom. Appl. 24 567-78 (Pubitemid 44767258)
    • (2006) Differential Geometry and its Application , vol.24 , Issue.6 , pp. 567-578
    • Matsuzoe, H.1    Takeuchi, J.2    Amari, S.3
  • 13
    • 35148861276 scopus 로고    scopus 로고
    • Geometry of distributions associated with Tsallis statistics and properties of relative entropy minimization
    • Ohara A 2007 Geometry of distributions associated with Tsallis statistics and properties of relative entropy minimization Phys. Lett. A 370 184-93
    • (2007) Phys. Lett. A , vol.370 , pp. 184-193
    • Ohara, A.1
  • 14
    • 75849122835 scopus 로고    scopus 로고
    • Geometric study for the Legendre duality of generalized entropies and its application to the porous medium equation
    • Ohara A 2009 Geometric study for the Legendre duality of generalized entropies and its application to the porous medium equation Euro. Phys. J. B 70 15-28
    • (2009) Euro. Phys. J. B , vol.70 , pp. 15-28
    • Ohara, A.1
  • 17
    • 0010935923 scopus 로고
    • Asymptotic theory of sequential estimation procedures for curved exponential families
    • Okamoto I, Amari S and Takeuchi K 1991 Asymptotic theory of sequential estimation procedures for curved exponential families Ann. Statistics 19 961-81
    • (1991) Ann. Statistics , vol.19 , pp. 961-981
    • Okamoto, I.1    Amari, S.2    Takeuchi, K.3
  • 18
    • 4243683437 scopus 로고    scopus 로고
    • Implications of form invariance to the structure of nonextensive entropies
    • Rajagopal A K and Abe S 1999 Implications of Form Invariance to the Structure of Nonextensive Entropies Phys. Rev. Lett. 83 1711-4 (Pubitemid 129689809)
    • (1999) Physical Review Letters , vol.83 , Issue.9 , pp. 1711-1714
    • Rajagopal, A.K.1    Abe, S.2
  • 20
    • 33646516485 scopus 로고
    • Possible generalization of Boltzmann-Gibbs statistics
    • Tsallis C 1988 Possible generalization of Boltzmann-Gibbs statistics J. Stat. Phys. 52 479-87
    • (1988) J. Stat. Phys. , vol.52 , pp. 479-487
    • Tsallis, C.1
  • 22
    • 12844264774 scopus 로고    scopus 로고
    • Connections between Tsallis' formalisms employing the standard linear average energy and ones employing the normalized q-average energy
    • DOI 10.1016/j.physleta.2004.12.054, PII S0375960104017827
    • Wada T and Scarfone A M 2005 Connections between Tsallis' formalisms employing the standard linear average energy and ones employing the normalized q-average energy Phys. Lett. A 335 351-62 (Pubitemid 40170219)
    • (2005) Physics Letters, Section A: General, Atomic and Solid State Physics , vol.335 , Issue.5-6 , pp. 351-362
    • Wada, T.1    Scarfone, A.M.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.